# SDR DALA1163853765

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 33,389 hours, 12,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT STATION 389 STRINGER 21R.  DENT OUT OF LIMIT PER SRM, AND GOES ACROSS STRINGER.  SKIN REPAIR PER SRM 53-00-01 REPAIR 1.  STRINGER REPAIR PER SRM 53-00-03.  COMPLETE.
